# SDR SWIA202051647

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CROSSBEAM CAP AT BS 333,  LBL 27 HAD CORROSION.  PERFORMED A REPAIR TO THE CROSSBEAM  IAW REO. COMPLIED WITH TASK CARD.
